MAUDE Adverse Event Report: PRYTIME MEDIAL DEVICES, INC. PREBOA-PRO CATHETER; Catheter, intravascular occluding, temporary

PRYTIME MEDIAL DEVICES, INC. PREBOA-PRO CATHETER; Catheter, intravascular occluding, temporary
Catalog Number PRP7226-PRO
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Prytime is filing this report with an abundance of caution as the reboa catheter was present during a case that required a surgical cutdown for removal.This case involved a male patient who presented to the facility after sustaining multiple gunshot wounds to the abdomen and pelvis.The patient was immediately sent to the or where significant bleeding from the liver was identified, requiring liver packing.While in the or, left cfa access was obtained via a 7fr sheath.After a hepatic artery embolization was conducted in ir, the patient was transferred to sicu where he began to show signs of profuse bleeding and mtp was initiated.The surgeon reported difficulty advancing the reboa catheter into the sheath and using significant force during insertion.The catheter was advanced to zone 1 for approximately one hour; the balloon was never inflated as the patient stabilized with blood products.The patient was returned to the or, where the balloon was inflated and partially occluded for approximately one hour.After the or procedures were completed, full deflation of the balloon was ordered.Upon deflation, the surgeon attempted to remove the device and realized the catheter had a stretched appearance associated with force exerted during attempted removal.The surgeon performed a surgical cutdown to allow for extraction of the sheath and catheter.A proximal and distal embolectomy was performed to remove a developing clot, and the arteriotomy was surgically repaired.The evaluation of the returned device identified severe stretching of the catheter shaft balloon bunching and damage to the introducer sheath causing it to have an accordion appearance.Ultimately, the patient expired due to metabolic derangements.The surgeon noted that the reboa procedure was beneficial overall.Upon investigation of this incident and the returned device evaluation, there was no confirmed deficiency with the prytime device or labeling.

Brand Name
PREBOA-PRO CATHETER
Common Device Name
Catheter, intravascular occluding, temporary
Manufacturer (Section D)
PRYTIME MEDIAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer (Section G)
PRYTIME MEDICAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer Contact
brian young
12 upper balcones rd
boerne, TX 78006
MDR Report Key18316967
Report Number3026788751-2023-00020
Device Sequence Number6278268
Product Code MJN
UDI-Device Identifier00850001105064
UDI-Public850001105064
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPRP7226-PRO
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Initial Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown